Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Character sheaves on disconnected groups, III

Character sheaves on disconnected groups, III

Thumbnail Image
Download
Name

0308126.pdf

Description
Submitted version
Size

256.83 KB

Format

Adobe PDF

Checksum (MD5)

a7c1ca8ca47387e275a1a7e0dcb86cca

sword-2022-02-09T17:57:48.original.xml (130 B)
Original SWORD entry document
Author(s)
Lusztig, G
Date Issued
April 23, 2004
Journal
Representation Theory of the American Mathematical Society
Publisher
American Mathematical Society (AMS)
Citation
G. Lusztig, Character sheaves on disconnected groups, III, Represent. Theory 8 (2004), 125-144
Version
Original manuscript
Abstract
In this paper we define and study generalized Green functions for possibly disconnected groups.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-NonCommercial-NoDerivs License
http://creativecommons.org/licenses/by-nc-nd/4.0/
Persistent DSpace Link
https://hdl.handle.net/1721.1/140240
DOI of Published Version
https://doi.org/10.1090/S1088-4165-04-00239-0
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.